DOI 10.1080/1750743x.2025.2604430
Multisystem immune-related adverse events during combined ipilimumab-nivolumab with subsequent disease progression: a case report.
Аннотация
In this case report we present a 70-year-old patient with metastatic melanoma who was treated with combined ipilimumab-nivolumab. After two cycles, the patient developed concurrent immune checkpoint inhibitor (ICI)-related hypophysitis and colitis that required hospitalization. Despite discontinuation of immunotherapy and initiation of corticosteroids, the patient experienced steroid-refractory colitis, which required readmission. During the following weeks, the patient developed ICI-related polyneuropathy, which was treated with intravenous immunoglobulin (IVIG). After these irAEs, three computed tomography (CT) staging assessments conducted at two-month intervals showed a progressively enlarging hepatic lesion without signs of regression of the disease. The patient subsequently died from progressive disease. This case illustrates an unusual combination of hypophysitis, colitis and neurologic irAEs with a strong immune response, without tumor regression. It emphasizes the critical importance of continuous patient monitoring for new multisystem immune-related adverse events (irAEs), even after ICI discontinuation and start of immunosuppressive treatment.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.